levitra eye problem-i've been healthy my whole life until i used levitra-i had used it for some months,then i noticed a big buldge in the white part of my right eye one day-i didnt associate it with levitra at the time cause i never used medications b-4,i was dumb enough to think they wouldnt make a medication that could harm me-so i was going to go to eye doctor but in a few days,i saw the buldge was shrinking ,so i thought,good,its going away and i'll be ok-it shrunk over the next couple weeks,but then my vision went blurry in that eye-since then i been to the eye doctor several times,but their tests are not discovering whats causing the blurriness-this all happened b-4 the levitra eye warnings were made public-apparently i dont have NAION,but i want to know-HAVE OTHER PEOPLE HAD THIS SAME PROBLEM?i'm in the st.louis,mo. area
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.